# SDR SWAA2012022901823

- Difficulty date: February 26, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 78,191 hours, 64,120 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 580+3, STR 10L.  REPAIRED SKIN PER EA AND SRM.
